Alert archive / Nevada / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 18, NWS Reno, NV
NWS Reno, NV issued this severe thunderstorm warning at Jul 5, 2015, 8:56 PM PDT for Churchill County, Pershing County, Nevada. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2015, 8:56 PM PDT (03:56 UTC)
- Expired
- Jul 5, 2015, 9:45 PM PDT
- In force
- 49 min
- Issued by
- NWS Reno, NV
- Area
- Storm-based polygon
Counties Churchill County, NV, Pershing County, NV
The radar
The Reno radar (KRGX), 79 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 3.9 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 289 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 2920 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
473 WUUS55 KREV 060356 SVRREV NVC001-027-060445- /O.NEW.KREV.SV.W.0018.150706T0356Z-150706T0445Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RENO NV 856 PM PDT SUN JUL 5 2015 THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN CHURCHILL COUNTY IN WEST CENTRAL NEVADA... SOUTHWESTERN PERSHING COUNTY IN WEST CENTRAL NEVADA... * UNTIL 945 PM PDT * AT 852 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAINFALL...QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THERE IS A SIGNIFICANT WALL OF DUST WITH THIS STORM AS WELL...EXPECT VISIBILITY DOWN TO A MILE ALONG INTERSTATE 80 FROM TRINITY JUNCTION TO LOVELOCK. THIS STORM WAS LOCATED 10 MILES NORTH OF TRINITY JUNCTION...OR 19 MILES WEST OF LOVELOCK...AND MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... LOVELOCK...OREANA...TOULON PEAK...JUNCTION I 80 AND NV 396/857 (EXIT 112)...LOVELOCK DERBY FIELD AIRPORT AND TRINITY PEAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... AREAS OF BLOWING DUST WILL RAPIDLY REDUCE VISIBILITIES TO BELOW ONE MILE ALONG INTERSTATE 80. THIS IS A VERY DANGEROUS SITUATION AND TRAVELERS ENCOUNTERING THIS DUST STORM SHOULD SLOW DOWN OR SAFELY PULL OFF TO THE SIDE OF THE ROAD...AND TURN ON THEIR HEADLIGHTS. && LAT...LON 4001 11894 4037 11885 4034 11821 3986 11837 TIME...MOT...LOC 0352Z 282DEG 23KT 4008 11881 $$ DJ
2 follow-up statements
888 WWUS55 KREV 060426 SVSREV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 926 PM PDT SUN JUL 5 2015 NVC001-027-060445- /O.CON.KREV.SV.W.0018.000000T0000Z-150706T0445Z/ CHURCHILL NV-PERSHING NV- 926 PM PDT SUN JUL 5 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM PDT FOR NORTHWESTERN CHURCHILL AND SOUTHWESTERN PERSHING COUNTIES... AT 924 PM PDT...DOPPLER RADAR CONTINUES TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAINFALL...QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THERE IS A SIGNIFICANT WALL OF DUST WITH THIS STORM AS WELL...EXPECT VISIBILITY DOWN TO A MILE ALONG INTERSTATE 80 FROM TRINITY JUNCTION TO LOVELOCK.. THIS STORM WAS LOCATED 10 MILES SOUTH OF LOVELOCK...MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... LOVELOCK...OREANA...TOULON PEAK...JUNCTION I 80 AND NV 396/857 (EXIT 112)...LOVELOCK DERBY FIELD AIRPORT AND TRINITY PEAK. LAT...LON 4001 11894 4037 11885 4034 11821 3986 11837 TIME...MOT...LOC 0424Z 282DEG 23KT 4004 11855 $$ DJ
464
WWUS55 KREV 060442
SVSREV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
942 PM PDT SUN JUL 5 2015
NVC001-027-060451-
/O.EXP.KREV.SV.W.0018.000000T0000Z-150706T0445Z/
CHURCHILL NV-PERSHING NV-
942 PM PDT SUN JUL 5 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHURCHILL AND
SOUTHWESTERN PERSHING COUNTIES WILL EXPIRE AT 945 PM PDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL OCCURRING WITH THIS THUNDERSTORM.
LAT...LON 4001 11894 4037 11885 4034 11821 3986 11837
TIME...MOT...LOC 0440Z 282DEG 23KT 4004 11855
$$
DJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:07 PM PDT, 5 hours 49 minutes earlier.
Area forecast discussion, Jul 5, 3:07 PM PDT, 5 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 307 PM PDT SUN JUL 5 2015 .SYNOPSIS... LOW PRESSURE NEAR THE CALIFORNIA COAST WILL BRING THE THREAT FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE UPCOMING WEEK, ESPECIALLY IN THE AFTERNOONS AND EVENINGS. MOISTURE REMAINS ELEVATED SO LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THUNDERSTORMS. TEMPERATURES WILL REMAIN NEAR AVERAGE EARLY THIS WEEK BEFORE FALLING BELOW AVERAGE. && .SHORT TERM... ADJUSTED THUNDERSTORM TIMING OUT IN THE BASIN AND RANGE MONDAY AND BUMPED UP POP/THUNDERSTORM CHANCES OVER NORTHEAST CALIFORNIA FOR TUESDAY NIGHT, OTHERWISE NO MAJOR CHANGES TO THE SHORT TERM FORECAST. THUNDERSTORMS HAVE POPPED UP OVER SOUTHEASTERN MONO COUNTY AND MINERAL COUNTY WEST OF HIGHWAY 95 THIS AFTERNOON. OVER WESTERN LASSEN COUNTY, A COUPLE STORMS HAVE POPPED UP AS THE RAIN-COOLED (FROM LAST NIGHT AND THIS MORNING) ATMOSPHERE THERE HAS MODIFIED QUICKLY WITH AFTERNOON SUN. FOR NORTHERN WASHOE COUNTY, CUMULUS ARE BEGINNING TO DEVELOP AND A FEW SHOWERS OR STORMS ARE EXPECTED INTO THIS EVENING. ELSEWHERE, MODEST CUMULUS ARE DEVELOPING WITH AN ISOLATED SHOWER OR STORM HARD TO RULE OUT WITH MODERATE (BUT LOWER THAN RECENTLY) MOISTURE REMAINING IN THE AREA TODAY. AS FAR AS THE NATURE OF THUNDERSTORMS TODAY, INSTABILITY IS MODERATE (500-1000 J/KG), MOTIONS ARE QUITE ANEMIC (LESS THAN 10 MPH) AND PWATS REMAIN OVER 0.75" SO HEAVY RAIN IS THE PRIMARY THREAT TO LIFE AND PROPERTY INTO THIS EVENING. WHILE FLASH FLOODING IS CERTAINLY POSSIBLE IN/NEAR STEEP TERRAIN AND ON RECENT WILDFIRE BURN SCARS, STORM COVERAGE SHOULD REMAIN ISOLATED TO WIDELY SCATTERED SO THE FLASH FLOODING THREAT REMAINS VERY LOW FOR THE OVERALL AREA. WITH NO UPPER FORCING OF NOTE, CONVECTION THIS EVENING SHOULD END BY AROUND SUNSET. ON MONDAY, THUNDERSTORM COVERAGE IS PROGGED TO INCREASE AS LOW PRESSURE OFF THE CALIFORNIA COAST BEGINS TO MOVE TOWARDS THE COAST. THIS IS EXPECTED TO BRING INCREASING DIVERGENCE AND COOLING ALOFT (INCREASING INSTABILITY), WITH AFTERNOON HEATING BRINGING SCATTERED THUNDERSTORMS FIRST TO THE SIERRA FOLLOWED BY A PUSH OFF INTO WESTERN NEVADA LATE IN THE AFTERNOON AND DURING THE EVENING. INSTABILITY AND MOISTURE LOOKS SIMILAR TO TODAY SO STORMS GENERALLY WILL BE OF SIMILAR CHARACTER. TUESDAY, THE GFS/NAM INDICATE THE APPROACH OF AN UPPER DISTURBANCE AROUND THE LOW OFF THE CALIFORNIA COAST. THIS WILL BRING AN ADDITIONAL ROUND OF SCATTERED AFTERNOON THUNDERSTORMS. FLOW ALOFT IS EXPECTED TO INCREASE WITH THE DISTURBANCE AND MODEL SOUNDINGS SHOW SOME MAINLY DIRECTIONAL WIND SHEAR IN THE CLOUD-BEARING LAYER. THIS COULD BRING INCREASED ORGANIZATION/LIFESPANS TO THUNDERSTORMS FOR TUESDAY AFTERNOON AND EVENING. MODELS STILL DEPICT RATHER HIGH PWATS, ESPECIALLY NORTH OF ABOUT HIGHWAY 50, SO HEAVY RAIN AND LOCALIZED FLASH FLOODING REMAIN A THREAT. TUESDAY NIGHT, THE 12Z GFS/NAM SHOW THE POSSIBILITY FOR NOCTURNAL CONVECTION PERSISTING FOR NORTHEAST CALIFORNIA AND NORTHERN AND FAR WESTERN NEVADA AS THE AFOREMENTIONED UPPER DISTURBANCE CONTINUES TO ROTATE AROUND ITS PARENT LOW. THE SREF ALSO KEEPS A LOW CHANCE FOR NOCTURNAL THUNDERSTORMS OVER NORTHEAST CALIFORNIA TUESDAY NIGHT. WITH ALL THIS IN MIND, I HAVE INCREASED OVERNIGHT POP FOR MUCH OF THE REGION WITH THE HIGHEST POP IN NORTHEAST CALIFORNIA. SNYDER .LONG TERM...WEDNESDAY THROUGH SUNDAY... MODELS TRACK THE LOW OFF THE CALIFORNIA COAST INTO NORTHERN CALIFORNIA/WESTERN NEVADA FOR MID WEEK BEFORE LIFTING INTO THE PACIFIC NORTHWEST EITHER SATURDAY OR SUNDAY. THIS WILL SHOULD LEAD TO A CLOUDY, COOL AND WET PATTERN FOR THE REGION. AT THIS TIME THE BEST CHANCE OF PRECIPITATION COULD BE FOCUSED NORTH OF HIGHWAY 50 WEDNESDAY TO FRIDAY, AS A DEFORMATION ZONE DEVELOPS ON THE NORTHEAST SIDE OF THE LOW. AFTERNOON SHOULD DROP INTO THE 80S ACROSS WESTERN NEVADA WITH 70S FOR THE SIERRA BEFORE WARMING UP A BIT FOR NEXT WEEKEND. BRONG && .AVIATION... SHOWERS AND THUNDERSTORMS SHOULD DECREASE BY 06Z WITH BEST CHANCE FOR THUNDERSTORMS IS OVER LYON, EASTERN MONO AND WESTERN MINERAL COUNTIES, WITH JUST A 10-15% CHANCE OF STORMS IMPACTING KRNO AND KMMH. LITTLE TO NO ACTIVITY WILL OCCUR AROUND KTRK/KTVL UNTIL TOMORROW. THE STRONGER STORMS COULD PRODUCE OUTFLOW WINDS TO 50 MPH, SMALL HAIL AND HEAVY RAIN. AS LOW PRESSURE NEARS THE CALIFORNIA COAST TUESDAY, SHOWERS AND THUNDERSTORMS WILL BUILD UP ALONG THE SIERRA CREST AND FAR WESTERN NEVADA. MAIN THREATS ARE HEAVY RAIN, WINDS TO 50 MPH AND HAIL. THE LOW WILL PERSIST FOR THE LATTER HALF OF THE WEEK WITH AN ONGOING THREAT FOR SHOWERS AND THUNDERSTORMS. BRONG && .REV WATCHES/WARNINGS/ADVISORIES... NV...NONE. CA...NONE. && FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)
In the hours before
Special weather statement, Jul 5, 7:23 PM PDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 723 PM PDT SUN JUL 5 2015 NVZ003-004-060245- GREATER RENO-CARSON CITY-MINDEN AREA NV- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV- 723 PM PDT SUN JUL 5 2015 ...STRONG THUNDERSTORM WITH HEAVY RAIN OVER THE PAH RAH RANGE CROSSING HIGHWAY 447... AT 717 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF FERNLEY...OR 21 MILES NORTHWEST OF LAHONTAN RESERVOIR...MOVING NORTHEAST AT 15 MPH. HEAVY RAIN, HALF INCH HAIL, AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NIXON. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER ON ROADWAYS AND CREEKS COMING OUT OF THE PAH RAH RANGE TO BE FULL. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS ALONG HIGHWAY 447. && LAT...LON 3970 11921 3970 11945 3996 11928 3982 11902 TIME...MOT...LOC 0217Z 232DEG 14KT 3971 11931 DJ
Special weather statement, Jul 5, 7:33 PM PDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 733 PM PDT SUN JUL 5 2015 NVZ004-060315- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV- 733 PM PDT SUN JUL 5 2015 ...STRONG THUNDERSTORM TO IMPACT SILVER SPRINGS AND LAHONTAN RESERVOIR... AT 732 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR SILVER SPRINGS...OR 11 MILES SOUTHWEST OF LAHONTAN RESERVOIR...MOVING NORTHEAST AT 15 MPH. HEAVY RAIN, HALF INCH HAIL, AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAHONTAN RESERVOIR...FORT CHURCHILL STATION...SILVER SPRINGS...SILVER SPRINGS AIRPORT AND US 50 AT LYON-CHURCHILL CO LINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM RESULTING IN SIGNIFICANT PONDING OF WATER ON THE ROAD AND REDUCED VISIBILITY. IF ON OR NEAR LAHONTAN RESERVOIR...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. GUSTY WINDS WILL CAUSE A RAPID INCREASE IN WAVE HEIGHTS WHICH MAY CAPSIZE SMALL BOATS. && LAT...LON 3925 11929 3941 11939 3956 11903 3934 11890 TIME...MOT...LOC 0232Z 244DEG 12KT 3936 11925 DJ
Special weather statement, Jul 5, 8:31 PM PDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 831 PM PDT SUN JUL 5 2015 NVZ003-060400- GREATER RENO-CARSON CITY-MINDEN AREA NV- 831 PM PDT SUN JUL 5 2015 ...STRONG THUNDERSTORM WITH HEAVY RAIN IN SPARKS INCLUDING PYRAMID HIGHWAY NORTH OF MCCARRAN... AT 828 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER SPARKS...OR NEAR RENO. THIS STORM WAS NEARLY STATIONARY. VERY HEAVY RAIN, HALF INCH HAIL, AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RENO...SPARKS...LOCKWOOD...WINGFIELD SPRINGS...SPANISH SPRINGS... LEMMON VALLEY-GOLDEN VALLEY...SUN VALLEY...NWS RENO...MUSTANG AND SPANISH SPRINGS AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM RESULTING IN SIGNIFICANT PONDING OF WATER ON THE ROAD AND REDUCED VISIBILITY. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 3949 11964 3952 11987 3969 11977 3966 11954 TIME...MOT...LOC 0328Z 189DEG 1KT 3958 11974 DJ
Local storm report, Jul 5, 8:35 PM PDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
835 PM PDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 3 WSW WINGFIELD SPRINGS 39.59N 119.74W
07/05/2015 M0.25 INCH WASHOE NV TRAINED SPOTTER
TRAINED WEATHER SPOTTER REPORTED PEA SIZED HAIL WITH
LIGHT ACCUMULATION. SPOTTER ALSO REPORTED VERY HEAVY
RAINFALL.
&&
MCGUIRESpecial weather statement, Jul 5, 8:39 PM PDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
839 PM PDT SUN JUL 5 2015
NVZ004-060500-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV-
839 PM PDT SUN JUL 5 2015
...THUNDERSTORMS WITH BLOWING DUST AFFECTING INTERSTATE 80 IN
PERSHING AND NORTHERN CHURCHILL COUNTY...
AT 835 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING THUNDERSTORMS ACROSS CENTRAL PERSHING COUNTY AND NORTHWEST
CHURCHILL COUNTY...MOVING EAST AT 25 MPH.
LOCALLY HEAVY RAINFALL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE
WITH THESE STORMS. THESE STORMS WILL BE CAPABLE OF PRODUCING AREAS
OF BLOWING DUST ACROSS INTERSTATE 80 EAST OF FERNLEY TO LOVELOCK TO
WINNEMUCCA THROUGH 10 PM...REDUCING VISIBILITY TO LESS THAN 2 MILES
AT TIMES.
HEAVY RAINFALL WILL ALSO AFFECT HIGHWAY 95 SOUTH OF TRINITY JUNCTION
THROUGH 9 PM.
LOCATIONS IMPACTED INCLUDE...
LOVELOCK...OREANA...UNIONVILLE...IMLAY...TRINITY JUNCTION...AND RYE
PATCH RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4085 11779 3978 11817 3970 11896 3981 11900
4082 11871
TIME...MOT...LOC 0329Z 273DEG 29KT 4075 11868 4003 11887
MJDLocal storm report, Jul 5, 8:43 PM PDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
843 PM PDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM HAIL 2 S SPANISH SPRINGS 39.59N 119.72W
07/05/2015 M0.50 INCH WASHOE NV PUBLIC
PUBLIC REPORTED DIME SIZED HAIL AT GALLERIA SHOPPING
CENTER VIA FACEBOOK.
&&
MCGUIREThe office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 5:06 PM PDT | Special Weather Statement | REV | Douglas | 39 min |
| Jul 5, 5:18 PM PDT | Severe Thunderstorm Warning | REV | Lyon | 27 min |
| Jul 5, 6:18 PM PDT | Special Weather Statement | REV | Lyon | 42 min |
| Jul 5, 6:31 PM PDT | Special Weather Statement | REV | Storey | 29 min |
| Jul 5, 6:47 PM PDT | Flash Flood Warning | REV | Lyon, Storey, Washoe | 3 hr |
| Jul 5, 7:04 PM PDT | Special Weather Statement | REV | Washoe | 41 min |
| Jul 5, 7:23 PM PDT | Special Weather Statement | REV | Storey | 22 min |
| Jul 5, 7:33 PM PDT | Special Weather Statement | REV | Storey | 42 min |
| Jul 5, 7:56 PM PDT | Areal Flood Advisory | REV | Churchill, Lyon, Washoe | 3 hr |
| Jul 5, 8:31 PM PDT | Special Weather Statement | REV | Storey | 29 min |
| Jul 5, 8:39 PM PDT | Special Weather Statement | REV | Pershing | 81 min |
| Jul 5, 8:59 PM PDT | Areal Flood Advisory | REV | Washoe | 3 hr |
| Jul 5, 9:45 PM PDT | Areal Flood Advisory | REV | Churchill, Pershing | 3 hr |
| Jul 6, 3:20 AM PDT | Flash Flood Watch | REV | Douglas, Lyon, Mineral, Storey, Washoe | 18 hr |
| Jul 6, 1:26 PM PDT | Special Weather Statement | REV | Douglas | 34 min |
| Jul 6, 2:31 PM PDT | Severe Thunderstorm Warning | REV | Douglas, Lyon | 44 min |
| Jul 6, 2:48 PM PDT | Flash Flood Warning | REV | Lyon, Mineral | 3 hr |
| Jul 6, 3:06 PM PDT | Special Weather Statement | REV | Storey | 54 min |
| Jul 6, 3:07 PM PDT | Special Weather Statement | REV | Storey | 53 min |
| Jul 6, 3:19 PM PDT | Special Weather Statement | REV | Douglas | 26 min |
| Jul 6, 3:33 PM PDT | Flash Flood Warning | REV | Douglas | 3 hr |
| Jul 6, 3:34 PM PDT | Flash Flood Warning | REV | Lyon, Storey | 3 hr |
| Jul 6, 3:43 PM PDT | Special Weather Statement | REV | 62 min | |
| Jul 6, 3:51 PM PDT | Severe Thunderstorm Warning | REV | Douglas | 39 min |
| Jul 6, 4:11 PM PDT | Special Weather Statement | REV | Storey | 49 min |
| Jul 6, 4:17 PM PDT | Flash Flood Warning | REV | Storey, Washoe | 3 hr |
| Jul 6, 4:30 PM PDT | Flash Flood Warning | REV | Douglas | 3 hr |
| Jul 6, 4:41 PM PDT | Special Weather Statement | REV | 64 min | |
| Jul 6, 4:56 PM PDT | Flash Flood Warning | REV | Douglas | 3 hr |
Nearby
Severe Thunderstorm Warnings in Nevada, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.